# SDR CALA2013112593224

- Difficulty date: November 22, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N843UA
- Make and model: Airbus A319-131
- Aircraft serial: 1573
- Aircraft time: 42,385 hours, 17,387 cycles
- Engine: Iae V2522A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen System
- Condition: Low Pressure
- Location: Crew O2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW OXY SYS LOW RECORD PRESS PRIOR TO SERVICING.  SERVICED CREW OXY IAW AMM 12-14-35 OXY FLOW NORMAL.  OK FOR SERVICE.
